# SDR 4DPA2021061100001

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N262JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 31,444 hours, 33,653 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISC: ERRONEOUS FUEL INDICATION, TAKE OFF WAS 9200LBS PASSING THROUGH 4000FT “FUEL IMBALANCE” EICAS AND IT SHOWED 10200LBS TOTAL. 5500 LEFT WING 4600 RIGHT WING. CORRECTIVE ACTION: CHECKED ELECTRICAL FUEL INDICATING SYSTEM AND TRANSFERRED FUEL FROM WING TO WING. "FUEL IMBALANCE" EICAS MESSAGE CAME ON AT 800 LBS DIFFERENCE AND WENT OUT AT 80 LB DIFFERENCE.  LEVELED OUT FUEL AND DIPPED BOTH TANKS. BOTH TANKS DIPPED THE SAME QUANTITY. REF: EMB 135 AMM 28-41-00. COULD NOT SEE ANY IMBALANCE ISSUE AT THIS TIME.
